Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
thomas89

3rd times a charm right?

I'm on my third course of Accutane now.

40mg 80mg 40mg alternating.

On my first 2 courses it worked wonders, but sadly my acne returned 6-7 months later.

I'm hoping I'll be done with this drug soon.

I should have started this log earlier, I think i'm on my 3rd month already.

Share this post


Link to post
Share on other sites

They dont know why it keeps coming back. My derm says, i'm a 'rare case' in which it might never completly get rid of my acne. And i'm only 16 years old.

:wall:

Share this post


Link to post
Share on other sites

You're only 16? Oh, no wonder. Well, who knows? You're still young. Hopefully, this will be the last course. :angel: It just seems like a lot of medication to take repeatedly.

Share this post


Link to post
Share on other sites

You're still young and hormonal. Wait til you're almost 20 like myself and wondering why you still break out.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×